RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2012, Issue 5, Pages 10–11 (Mi pdma31)  

Theoretical Foundations of Applied Discrete Mathematics

On distributions of weight spectra for random linear binary codes

A. M. Zubkov, V. I. Kruglov

Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow

Abstract: Weight spectra of random binary codes are considered. Formulas for their means and variances are derived.

Full text: PDF file (386 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.212.2

Citation: A. M. Zubkov, V. I. Kruglov, “On distributions of weight spectra for random linear binary codes”, Prikl. Diskr. Mat. Suppl., 2012, no. 5, 10–11

Citation in format AMSBIB
\Bibitem{ZubKru12}
\by A.~M.~Zubkov, V.~I.~Kruglov
\paper On distributions of weight spectra for random linear binary codes
\jour Prikl. Diskr. Mat. Suppl.
\yr 2012
\issue 5
\pages 10--11
\mathnet{http://mi.mathnet.ru/pdma31}


Linking options:
  • http://mi.mathnet.ru/eng/pdma31
  • http://mi.mathnet.ru/eng/pdma/y2012/i5/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:96
    Full text:52
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019